... it safe to take Excedrin Migraine with azor?
24 Apr 2010
Possible side effects of Azor :
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); change in the amount of urine produced; chest pain; fainting; fast or irregular heartbeat; numbness of an arm or leg; severe or persistent dizziness; severe or persistent muscle pain or aches; shortness of breath; sudden severe headache or vomiting; sudden unexplained weight gain; sudden vision changes; swelling of the feet, ankles, or hands; yellowing of the eyes or skin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi all, I was wondering about DPH. I get headaches everyday. I thought I was overmedicating with Excedrin so I stopped that, but the headaches ...
1 answer • 29 Jun 2011
High Blood Pressure - I started taking Azor about one month ago and I also take levitra. I was taking levitra before azor and it worked well now ...
1 answer • 7 Aug 2011
I'm a 27 year old female (130 lbs) currently suffering with severe headaches and high blood pressure (averaging 145/93). I've been ...
2 answers • 30 Dec 2011
I've been on verapamil for migraine prevention and high blood pressure for about a week. My blood pressure hasn't improved much, but I have ...
2 answers • 16 Feb 2015
My father have migraine since I remember. Now it getting worse and more often. Headache is assisting from 2-4 days, if doesn't get something in ...
3 answers • 16 Mar 2015